U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

Can i take benadryl (diphenhydramine) after already taking 74 teva?

1 doctor answer1 doctor weighed in
Dr. David Rosenfeld
Pain Management 27 years experience
Maybe: 74 teva is zolpidem which is a sleeping pill. If you are taking Benadryl (diphenhydramine) for sleep...Then no i would not take both. If you need something to treat allergies then try a non sedating antihistamine like Claritin or zyrtec. However, if all else fails you can take them together...You just will be very sleepy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 36-year-old member asked:
2 doctor answers6 doctors weighed in
A 39-year-old female asked:
1 doctor answer5 doctors weighed in
A 23-year-old female asked:
2 doctor answers4 doctors weighed in
A 35-year-old female asked:
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.